# SDR 96ZZZX5563

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Part number: 9380M28P05
- Condition: Cracked
- Location: 3-9 Hpc
- Part time: 16,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HPC 3-9 SPOOL IS REJECTED DUE TO CRACK INDICATION PER SB 72-812.  INDICATION IS LOCATED ON STAGE 9 FORWARD FACE APPROXIMATELY 0.170 INCH FROM OUTSIDE DIAMETER AND APPROX 220 DEGREES FROM SERIAL NUMBER.  INDICATION HAS A DEPTH OF 0.030 INCH AND DISPLAYS AN AMPLITUDE OF 50 PERCENT FSII AT 2416 DB.  THE SURFACED AREA AROUND THE INDICATION EXHIBITED A RIPPLE EFFECT ON INITIAL INSPECTION.  THE SURFACE WAS BLENDED TO A SMOOTH FINISH AND RE-INSPECTED WITH NO CHANGE TO THE INDICATION AMPLITUDE.
